# SDR USA2004F00050

- Difficulty date: May 17, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N385US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22958
- Engine: Ge CFM56*
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Le
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

ON APPROACH, CREW RECEIVED A LEADING EDGE FLAPS TRANSIT LIGHT ASSOCIATED WITH A YELLOW TRANSIT LIGHT ON THE NR 3 LEADING EDGE SLAT.  CAPTAIN REPORTED THE FLAPS WOULD NOT EXTEND PAST 15 UNITS.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE.  AN EMERGENCY WAS DECLARED.  MAINTENANCE CHECKED WIRING AND FOUND NO DEFECTS.  OPERATED LEADING EDGE AND TRAILING EDGE DEVICES NUMEROUS TIMES.  NORMAL OPERATION NOTED.
